# SDR CA060810006

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Support
- Part number: 11030120115
- Condition: Cracked
- Location: Balance Weight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AN INSPECTION OF THE LTO ELEVATOR AND ITS ASSOCIATED PARTS A CRACK WAS FOUND IN THE ELEVATOR BALANCE WEIGHT SUPPORT. THE CRACK MEASURED   2.3750 OF AN INCH IN LENGTH AND STARTED APPROXIMATELY 2 INCHES BELOW THE LOWER THROUGH-TUBE FOR THE BALANCE SUPPORT TO ELEVATOR TORQUE TUBE ATTACH POINTS. THE SUPPORT WAS REPLACED WITH A NEW ONE. (TC NR 20060810006)
